Alert archive / New York / Wind Advisories in 2010

Wind Advisory 6, NWS New York, NY

March 29, 20105 counties in New York

NWS New York, NY issued this wind advisory at Mar 29, 2010, 3:12 PM EDT for 5 counties in New York. It took effect at Mar 30, 2010, 4:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 29, 2010, 3:12 PM EDT (19:12 UTC)
In effect from
Mar 30, 2010, 4:00 AM EDT
Expired
Mar 30, 2010, 3:53 AM EDT
In force
Issued by
NWS New York, NY

Counties Bronx County, NY, Kings County, NY, New York County, NY, Richmond County, NY, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 74 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 577 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
436 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
577 m²/s²
0-3 km storm-relative helicity
680 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WWUS71 KOKX 291912
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
312 PM EDT MON MAR 29 2010

...INCREASING WINDS TONIGHT AND TUESDAY...

.DEEP LOW PRESSURE WILL APPROACH FROM THE SOUTH TONIGHT. AS
SUCH...WINDS WILL INCREASE...ESPECIALLY ALONG COASTAL AREAS LATE
TONIGHT INTO TUESDAY MORNING.

NYZ072>081-300900-
/O.NEW.KOKX.WI.Y.0006.100330T0800Z-100330T1600Z/
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
312 PM EDT MON MAR 29 2010

...WIND ADVISORY IN EFFECT FROM 4 AM TO NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON EDT TUESDAY. 

WINDS THIS EVENING WILL SLOWLY INCREASE AS THE NIGHT PROGRESSES.
BY LATE TONIGHT...EAST TO NORTHEAST WINDS WILL INCREASE TO 25 TO
35 MPH...WITH A FEW GUSTS UP TO 45 MPH. THESE STRONG WINDS WILL
CONTINUE INTO TUESDAY MORNING BEFORE DIMINISHING AS THE LOW
PRESSURE NEARS AND WEAKENS.

WINDS OF THIS MAGNITUDE ALONG WITH SATURATED GROUND COULD TOPPLE
TREES AND POWER LINES ACROSS THE ADVISORY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
794 
WWUS71 KOKX 300254
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1054 PM EDT MON MAR 29 2010

...INCREASING WINDS TOWARD MORNING...

.DEEPENING LOW PRESSURE WILL APPROACH FROM THE SOUTH OVERNIGHT.
AS SUCH...WINDS WILL INCREASE...ESPECIALLY ALONG COASTAL AREAS
LATE TONIGHT INTO TUESDAY MORNING.

NYZ072>081-301100-
/O.CON.KOKX.WI.Y.0006.100330T0800Z-100330T1600Z/
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1054 PM EDT MON MAR 29 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT TUESDAY. 

EAST TO NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH A
FEW GUSTS UP TO 45 MPH. THESE STRONG WINDS WILL CONTINUE INTO
TUESDAY MORNING BEFORE DIMINISHING AS THE LOW PRESSURE NEARS AND
WEAKENS.

WINDS OF THIS MAGNITUDE ALONG WITH SATURATED GROUND COULD TOPPLE
TREES AND POWER LINES ACROSS THE ADVISORY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
521 
WWUS71 KOKX 300753
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
353 AM EDT TUE MAR 30 2010



NYZ072>081-300900-
/O.CAN.KOKX.WI.Y.0006.100330T0800Z-100330T1600Z/
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
353 AM EDT TUE MAR 30 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY
CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

MALOIT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Mar 29, 1:28 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 29, 1:28 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
128 PM EDT MON MAR 29 2010

.SYNOPSIS...
LOW PRESSURE DEVELOPING OFF THE CAROLINA COAST WILL MOVE ALONG
THE COAST TODAY BEFORE STALLING SOUTH OF LONG ISLAND
TONIGHT...THEN MEANDERING OVER THE NEW YORK CITY AREA THROUGH
TUESDAY NIGHT. THE LOW FINALLY DEPARTS ON WEDNESDAY...THEN HIGH
PRESSURE BUILDS INTO THE REGION TO CLOSE OUT THE WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRIMARY LOW IS WEAKENING OVER NEW YORK STATE/EASTERN PA WITH THE
SECONDARY LOW DEVELOPING OFF THE CAROLINA COAST. AS THIS COASTAL
LOW TRACKS NORTHWARD UP THE EASTERN SEABOARD...MODERATE TO HEAVY RAIN
WILL OVERSPREAD THE ENTIRE CWA...BUT THIS IS EXPECTED TO HOLD OFF
UNTIL TONIGHT.

HEAVIEST RAIN HAS SHIFTED EASTWARD AND IS EXPECTED TO REMAIN CONFINED
TO THE NYC METRO AREA AND POINTS EASTWARD ALONG AN ELONGATED
INVERTED TROUGH THROUGH THE AFTERNOON. LIGHT RAIN IS FILLING BACK
IN ACROSS NJ AND THE LOWER HUDSON VALLEY AS MOISTURE STREAMS IN
ALONG THE SFC TROUGH SO HAVE INCREASED POPS TO LIKELY FOR THE
REMAINDER OF THE AFTN ACROSS THE LOWER HUDSON VALLEY AND NE NJ AS A
RESULT. EXPECT 1 TO 1 3/4 INCHES OF RAINFALL OVER NYC...WESTERN CT
AND WESTERN LI THROUGH THIS AFTERNOON. FLOOD WATCH REMAINS UP
THROUGH TUE. LOWERED HIGHS A HAIR WITH THICK CLOUD COVER...RAIN
AND ONSHORE FLOW. LOWER TO MID 50S EXPECTED.

PRESSURE GRADIENT IS WEAKENING AND WINDS WILL BE DIMINISHING THIS
AFTERNOON...FOG IS EXPECTED TO DEVELOP WHICH COULD BE LOCALLY
DENSE...ESPECIALLY WHERE RAIN IS LIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
LOW PRES WILL TRACK JUST OFFSHORE LIFT ALONG THE EAST COAST
TONIGHT TO A POINT JUST EAST OF ATLANTIC CITY BY TUE MORNING.
HEAVY RAIN CONTINUES THE TRI-STATE AREA DURING THIS TIME WITH AN
ADDITIONAL 2-3 INCHES OF RAIN EXPECTED. WITH THE LOW JUST SOUTH OF
LONG ISLAND BY TUE AFTERNOON...AND BEST CONVERGENCE ACROSS EASTERN
CT AND LONG ISLAND...THE AXIS OF HEAVIEST RAIN WILL FALL ACROSS
THE EASTERN THIRD OF THE CWA DURING THE DAY TUE. AS THE LOW
INTENSIFIES TONIGHT...A TIGHT GRADIENT FORMS ACROSS EASTERN ZONES
ONCE AGAIN...RESULTING IN 20-30 MPH WINDS ACROSS EASTERN LONG
ISLAND AND EASTERN CT. THOSE WINDS WILL DIMINISH BY TUE AFTERNOON
AS GRADIENT RELAXES WITH APPROACH OF THE LOW. AN ADDITIONAL 2/3
INCH TO AN INCH OF RAIN WILL FALL OVER EASTERN ZONES ON
TUE...WHILE AROUND 1/2 INCH OF RAIN WILL FALL OVER WESTERN ZONES.

THE LOW WILL THEN MEANDER JUST EAST...THEN SOUTH...OF NYC WED
EVENING BEFORE DROPPING BACK SOUTH TO A POINT OVER THE OCEAN AND
JUST EAST OF NJ BY WED MORNING BEFORE FINALLY DEPARTING. WITH
WINDS BECOMING MORE NORTHERLY TUE NIGHT...CUTTING OFF THE ATLANTIC
MOISTURE FROM THE STORM...THE HEAVY RAIN WILL TAPER OFF TUE
NIGHT... THEN GENERAL SHOWERS WILL CONTINUE TO BE POSSIBLE WED
MORNING BEFORE DEPARTING WED AFTERNOON. ALTHOUGH ADDITIONAL QPF
TUE NIGHT THROUGH WED MORNING WILL GENERALLY AVERAGE 1/10 TO 1/4
INCH...WITH OVER 5 INCHES OF RAIN EXPECTED FOR THE CWA UP UNTIL
THEN...FLOODING CONCERNS WILL BE EXACERBATED.

HIGHS WILL GENERALLY TOP OFF IN THE UPPER 40S TO LOWER 50S ON
TUE...THEN WITH BREAKS IN THE CLOUDS LATE IN THE DAY WED...HIGHS
WILL CLIMB INTO THE MID AND UPPER 50S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
RIDGING STARTS TO BUILD WEDNESDAY NIGHT AND CONTINUES INTO
FRIDAY...THEN RIDGE REMAINS OVER THE REGION INTO SUNDAY. THE ECMWF
HAS BEEN CONSISTENT WITH THE RIDGING WEDNESDAY NIGHT INTO SUNDAY
AND HAVE LEANED TOWARD THE ECMWF WITH A BLEND OF THE HPC GUIDANCE.
WITH A SOUTHERLY FLOW HAVE RAISED TEMPERATURES A FEW DEGREES
ACROSS INLAND AREAS...AND KEPT CLOSE TO HPC ALONG THE COAST. SOUTH
TO SOUTHWEST FLOW REMAINS SATURDAY AND AGAIN RAISED TEMPERATURES
ABOVE GUIDANCE INLAND. BY SUNDAY FLOW LIKELY BECOMES MORE WESTERLY
AND EVEN COASTAL AREAS WILL LIKELY GET INTO THE UPPER 60S TO LOWER
70S.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
FRONTAL BOUNDARY JUST WEST OF THE METRO TERMINALS WILL SLOWLY
TRACK EAST THIS AFTERNOON. LOW PRESSURE WILL DEVELOP ALONG THE
FRONT TONIGHT AND GRADUALLY WEAKEN SOUTH OF LONG ISLAND TUESDAY.

IFR AND LIFR WILL CONTINUE THROUGH 16Z TUESDAY AS RAIN CONTINUES
ACROSS THE REGION. KEWR IS ON THE WESTERN EDGE OF THE MAIN
PRECIPITATION SHIELD THIS AFTERNOON...HOWEVER THIS AREA WILL
EXPAND WESTWARD TONIGHT IN RESPONSE TO THE DEVELOPING LOW.

SOUTHERLY WINDS EAST OF THE FRONT...WITH LIGHT AND VARIABLE WINDS
IN THE VICINITY OF THE FRONT. WINDS BACK TO THE NE TONIGHT WITH
STRONGEST SPEEDS BETWEEN 8-15Z. GUSTS TO AROUND 35KT POSSIBLE.

LLWS THIS AFTERNOON AT KGON BUT SLOWLY DIMINISHING.

KJFK AFTN HOURLY WIND FORECAST IN SUPPORT OF RUNWAY CONSTRUCTION
ALL WIND DIRECTIONS ARE TRUE...ADD 13 DEGREES FOR MAGNETIC
     29/18Z 17010KT
     29/19Z 16008KT
     29/20Z VRB06KT
     29/21Z VRB06KT
     29/22Z 03007KT
     29/23Z 03008KT
     30/00Z 03009KT
     30/01Z 03010KT
     30/02Z 03012KT

OUTLOOK 18Z TUESDAY THROUGH SATURDAY...
TUESDAY AFTERNOON...WINDS DIMINISH BUT IFR CONTINUES.

TUESDAY NIGHT...POTENTIAL IMPROVEMENT TO MVFR.

WEDNESDAY...MVFR IMPROVING TO VFR BY LATE AFTERNOON. NORTHWEST
WINDS 15-20KT.

THURSDAY-SATURDAY...UPPER LEVEL RIDGE BUILDS INTO THE REGION. SEA
BREEZES POSSIBLE. VFR WITH ISOLATED POCKETS OF MORNING FOG/STRATUS.

&&

.MARINE...
A BRIEF LULL IN WINDS EXPECTED THIS AFTERNOON AS FRONT NEARS AND
PRESSURE GRADIENT RELAXES. HOWEVER...EAST WINDS INCREASE TONIGHT
AS LOW PRESSURE JUST OFF THE MID ATLC COAST DEEPENS AS IT
APPROACHES THE WATERS. THESE WINDS MAY REACH GALE FORCE LATE
TONIGHT AND EARLY TUESDAY...MAINLY ACROSS THE EASTERN COASTAL
WATERS EAST OF MORICHES INLET AND POSSIBLY EASTERN LONG ISLAND
SOUND.

SEAS REMAIN ROUGH...ESPECIALLY OVER THE OCEAN.

THE DEEP LOW MOVES NORTH ALONG THE COAST PASSING ACROSS
THE COASTAL WATERS ON TUESDAY.

THESE WINDS WILL CAUSE ANOTHER ROUND OF POTENTIALLY MORE SIGNIFICANT
COASTAL FLOODING ALONG WITH HIGH SURF AND BEACH EROSION.

CONDITIONS WILL GRADUALLY IMPROVE ON WEDNESDAY AS THIS LOW MOVES
EAST OF THE REGION AND AN OFFSHORE WIND DEVELOPS.

&&

.HYDROLOGY...
COMPLEX STORM SYSTEM WILL IMPACT THE TRI-STATE AREA WITH HEAVY
RAIN THROUGH TUE NIGHT WITH 3-6 INCHES OF RAIN AND LOCALLY HIGHER
AMOUNTS. ADDITIONAL LIGHT QPF THEN POSSIBLE WED MORNING.

AXIS OF HEAVIEST RAINFALL WILL LIE FROM SOUTHWEST CT/SOUTHERN
PORTIONS OF THE LOWER HUDSON VALLEY/NYC METRO AREA AND WESTERN
LONG ISLAND TO THE NYC METRO WHERE 5-6 INCHES OF RAIN IS EXPECTED
THROUGH LATE TUE NIGHT...HIGHEST AMOUNTS IN NYC METRO...WESTERN
LI AND WESTERN CT.

CURRENTLY...ALL FORECAST RIVER POINTS ARE FORECAST TO BE IN FLOOD
BY TUE MORNING...EXCEPT FOR THE YANTIC DUE TO THE LATER ONSET OF
HEAVIER RAIN...WHICH IS FORECAST TO REACH FLOOD STAGE TUE AFTN.

IN SUMMARY...FLOOD WATCH UP FOR THE WHOLE CWA THROUGH TUE NIGHT
FOR SIGNIFICANT RIVER/SMALL STREAM FLOODING AND POSSIBLY
SIGNIFICANT URBAN FLOODING. THERE IS THE POTENTIAL FOR 3-5 INCHES
OF RAIN OVER A 24 HOUR PERIOD FROM 8 AM TODAY THROUGH 8 AM
TUESDAY.

&&

.TIDES/COASTAL FLOODING...
WINDS DIMINISH LATE THIS AFTN AND EVENING. HOWEVER...VERY LITTLE
DEPARTURE NEEDED TO REACH MINOR BENCHMARKS. AS SUCH...CSTL FLOOD
ADV IS IN EFFECT FOR TONIGHT/S HIGH TIDE. CSTL FLOODING WATCH IN
EFFECT TUESDAY. DEEP LOW WILL APPROACH TONIGHT FROM THE SOUTH AND
RESULT IN AN INCREASE IN EAST/NORTHEAST WINDS. THIS WILL RESULT IN
TIDAL PILING.

HIGH SURF AND BEACH EROSION WILL ALSO DEVELOP TONIGHT AND
CONTINUE TUESDAY IN RESPONSE TO BUILDING SEAS AND A STRONG SE SWELL.

&&

.CLIMATE...
HERE ARE TOP 11 WETTEST MARCHES FOR CENTRAL PARK THUS FAR.

RANK....AMOUNT......DATE
1       10.54       1983
2       10.41       1980
3       8.79        1876
4       8.76        1953
5       7.71        2001
6       7.70        1912
7       7.41        1977
8       6.64        1993
9       6.47        1913
10      6.33        1994
11      6.31        2010

BASED ON THE FORECAST RAINFALL THE NEXT SEVERAL DAYS...THERE IS
THE POTENTIAL THAT THE RECORD FOR THE WETTEST MARCH EVER AT CENTRAL
PARK COULD BE BROKEN.

THE RECORD RAINFALL FOR MONDAY MARCH 29TH...

NEWARK.........2.20 INCHES...1984
BRIDGEPORT.....1.24 INCHES...1970
CENTRAL PARK...2.03 INCHES...1984
LA GUARDIA.....1.57 INCHES...1984
JFK............1.50 INCHES...1984
ISLIP..........1.35 INCHES...2003

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR CTZ005>012.
     COASTAL FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR CTZ009.
     COASTAL FLOOD ADVISORY FROM 10 PM THIS EVENING TO 2 AM EDT
     TUESDAY FOR CTZ009.
NY...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NYZ067>081.
     COASTAL FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR NYZ071>078-080.
     COASTAL FLOOD ADVISORY FROM 7 PM TO 11 PM EDT THIS EVENING FOR
     NYZ072-074-075-080.
     COASTAL FLOOD ADVISORY FROM 10 PM THIS EVENING TO 2 AM EDT
     TUESDAY FOR NYZ071-073-078.
     COASTAL FLOOD ADVISORY FROM 7 PM THIS EVENING TO 2 AM EDT
     TUESDAY FOR NYZ076-077.
NJ...FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR NJZ002>006-011.
     COASTAL FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR NJZ005-006-011.
     COASTAL FLOOD ADVISORY FROM 7 PM TO 11 PM EDT THIS EVENING FOR
     NJZ005-006-011.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TUESDAY FOR ANZ330-340-345-
     353-355.
     SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO NOON EDT
     TUESDAY FOR ANZ335-338.
     GALE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     ANZ350.
     SMALL CRAFT ADVISORY UNTIL 3 AM EDT TUESDAY FOR ANZ350.

&&

AVIATION...JMC
Hazardous weather outlook, Mar 29, 12:58 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
1258 PM EDT MON MAR 29 2010

CTZ005>008-010>012-NJZ002>004-NYZ067>070-079-081-301300-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ORANGE-
PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1258 PM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ005-006-011-NYZ072-074-075-080-301300-
ESSEX-HUDSON-UNION-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
1258 PM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 11 PM EDT THIS
EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009-NYZ071-073-078-301300-
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-NORTHWESTERN SUFFOLK-
1258 PM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 2 AM
EDT TUESDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NYZ076-077-301300-
QUEENS-NASSAU-
1258 PM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 AM
EDT TUESDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-353-355-301300-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1258 PM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ350-301300-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1258 PM EDT MON MAR 29 2010

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 1:23 AM EDTCoastal Flood AdvisoryOKXBronx, Kings, New York, Richmond, Suffolk, Westchester11 hr
Mar 29, 2:27 AM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 4 more108 min
Mar 29, 4:22 AM EDTAreal Flood AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 4 more113 min
Mar 29, 5:35 AM EDTGale WatchOKX11 hr
Mar 29, 5:35 AM EDTSmall Craft AdvisoryOKX11 hr
Mar 29, 5:35 AM EDTSmall Craft AdvisoryOKX4 hr
Mar 29, 5:59 AM EDTAreal Flood WarningOKXBronx, Rockland, Westchester2 hr
Mar 29, 6:27 AM EDTAreal Flood AdvisoryOKXNassau, Suffolk2 hr
Mar 29, 8:14 AM EDTAreal Flood AdvisoryOKXBronx, Rockland, Westchester106 min
Mar 29, 8:37 AM EDTAreal Flood AdvisoryOKXNassau, Suffolk28 hr
Mar 29, 9:50 AM EDTSmall Craft AdvisoryOKX6 hr
Mar 29, 12:47 PM EDTCoastal Flood WatchOKXBronx, Kings, New York, Richmond, Suffolk, Westchester13 hr
Mar 29, 12:47 PM EDTCoastal Flood AdvisoryOKXBronx, Kings, New York, Richmond, Suffolk, Westchester13 hr
Mar 29, 3:00 PM EDTHigh Surf AdvisoryOKXKings, Suffolk35 hr
Mar 29, 4:14 PM EDTGale WarningOKX22 hr

Nearby

Wind Advisories in New York, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.